# SDR FDEA201011204437

- Difficulty date: November 20, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163471
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER FLANGE PUNCTURED - STA 1130 ABOVE STR 27L, BENEATH CARGO NET STANCHION FITTING.  CUT OUT DAMAGED AREA DIMENSION 5 5/8" X 1" IAW SRM 51-40-3 FIG 1. FABRICATED FRAME REPAIR USING 7075-0, .063", DIMENSION 14 3/4" X 5 5/8" IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5. LOCATED AND DRILLED REPAIR IAW SRM 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED DOUBLER REPAIR IAW SRM 51-30-2, REV 103.
